MathSciNet Relay Station
MathSciNet bibliographic data
MR702228 (85f:41004) 41A15 (65D07)
de Boor, C.; Höllig, K. Bivariate box splines and smooth pp functions on a three direction mesh. J. Comput. Appl. Math. 9 (1983), no. 1, 13–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement